Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 58, Pages 3075-3101
http://dx.doi.org/10.1155/S0161171204401215

A partial factorization of the powersum formula

Swan Orchestral Systems, 25 Chestnut Hill Lane, Columbus 08022-1039, NJ, USA

Received 23 January 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John Michael Nahay, “A partial factorization of the powersum formula,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 58, pp. 3075-3101, 2004. doi:10.1155/S0161171204401215